# SDR SWAA2016091355724

- Difficulty date: August 17, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 42,325 hours, 24,718 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A100041
- Part serial: IC0477
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER AT HSS 129.5 RIB LOWER CHORD VERTICAL STIFFENER CRACKED, 4TH FROM FRONT SPAR.     REPAIRED THE STIFFENER IAW SRM & EA.
